Metrics

From
Numerical Treatments for the Fractional Fokker-Planck Equation by Kholod M. Abualnaja American Journal of Numerical Analysis. 2014, 2(6), 167-176 doi:10.12691/ajna-2-6-1
Views
12782
Html 12207
Abstract 575
24 December 2014 (publication date) through 28 October 2020 *
12.71 % of article views led to PDF downloads *
*Although we update our data on a daily basis, there may be a 48-hour delay before the most recent numbers are available.
Downloads: 7062
PDF1625
Epub717
XML1004
PPT1297
Figures1582
Tables837
Export: 2198
RIS676
BibTex739
Endnote783
RIS, BibTex, EndNote allows users to search, retrieve and store citations from bibliographic databases such as ABI Inform, the Web of Science, Anthropological Literature, the MLA bibliography, or the catalogs of individual libraries.
Area Chart Example: If your want to see the details of daily statistics for this article, please click here to login our Manuscript Tracking System.
Citations
0
Found additional citations for the article? Please contact us at submission@sciepub.com.
Shares & bookmarks
Facebook0
Twitter0
LinkedIn0
Google +0
Found additional shares or bookmarks for the article? Please contact us at submission@sciepub.com